The Michigan Mathematical Journal

Quasiconformal homogeneity and subgroups of the mapping class group

Nicholas Vlamis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Michigan Math. J. Volume 64, Issue 1 (2015), 53-75.

Dates
First available in Project Euclid: 24 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1427203285

Digital Object Identifier
doi:10.1307/mmj/1427203285

Mathematical Reviews number (MathSciNet)
MR3326580

Zentralblatt MATH identifier
1319.30012

Subjects
Primary: 30C62
Secondary: 30F45: Conformal metrics (hyperbolic, Poincaré, distance functions)

Citation

Vlamis, Nicholas. Quasiconformal homogeneity and subgroups of the mapping class group. Michigan Math. J. 64 (2015), no. 1, 53--75. doi:10.1307/mmj/1427203285. https://projecteuclid.org/euclid.mmj/1427203285


Export citation

References

  • L. Bers, An extremal problem for quasiconformal mappings and a theorem by Thurston, Acta Math. 141 (1978), no. 1, 73–98.
  • R. Benedetti and C. Petronio, Lectures on hyperbolic geometry, Springer Verlag, Berlin, 1992.
  • P. Bonfert-Taylor, M. Bridgeman, R. D. Canary, and E. C. Taylor, Quasiconformal homogeneity of hyperbolic surfaces with fixed-point full automorphisms, Mathematical proceedings of the Cambridge philosophical society, 143, pp. 71–84, Cambridge Univ. Press, Cambridge, 2007.
  • P. Bonfert-Taylor, R. D. Canary, G. Martin, and E. Taylor, Quasiconformal homogeneity of hyperbolic manifolds, Math. Ann. 331 (2005), no. 2, 281–295.
  • P. Bonfert-Taylor, G. Martin, A. W. Reid, and E. C. Taylor, Teichmüller mappings, quasiconformal homogeneity, and non-amenable covers of Riemann surfaces, Pure Appl. Math. Q. 7 (2011), no. 2, 455–468.
  • B. Farb, C. J. Leininger, and D. Margalit, The lower central series and pseudo-Anosov dilatations, Amer. J. Math. 130 (2008), no. 3, 799–827.
  • B. Farb and D. Margalit, A primer on mapping class groups, Princeton Math. Ser., 49, Princeton University Press, Princeton, 2011.
  • F. W. Gehring and B. P. Palka, Quasiconformally homogeneous domains, J. Anal. Math. 30 (1976), no. 1, 172–199.
  • M. Greenfield, A lower bound for Torelli-K-quasiconformal homogeneity, Geom. Dedicata (2013), 1–10.
  • M. Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983), no. 1, 1–147.
  • J. H. Hubbard, Teichmüller theory and applications to geometry, topology, and dynamics, 1, Matrix Pr, Ithaca, 2006.
  • N. V. Ivanov, Subgroups of Teichmuller modular groups, 115, American Mathematical Society, Providence, 1992.
  • M. Kapovich, Hyperbolic manifolds and discrete groups, 183, Birkhauser, Basel, 2001.
  • S. P. Kerckhoff, The Nielsen realization problem, Ann. of Math. (2) 117 (1983), no. 2, 235–265.
  • F. Kwakkel and V. Markovic, Quasiconformal homogeneity of genus zero surfaces, J. Anal. Math. 113 (2011), no. 1, 173–195.
  • O. Lehto and K. I. Virtanen, Quasiconformal mappings in the plane, 126, Springer, New York, 1973.
  • R. C. Penner, Bounds on least dilatations, Proc. Amer. Math. Soc 113 (1991), 443–450.
  • O. Teichmüller, Ein Verschiebungssatz der quasikonformen Abbildung, Deutsche Math. 7 (1944), no. 8, 336–343.
  • W. P. Thurston, The geometry and topology of three-manifolds, Princeton University Princeton, Princeton, 1979.
  • M. Vuorinen, Conformal geometry and quasiregular mappings, Lecture Notes in Math., 1319, Springer-Verlag, Berlin, 1988.
  • A. Wiman, Über die hyperelliptischen Curven und diejenigen vom Geschlechte $p = 3$, welche eindeutige Transformationen in sich zulassen, Bihang Till Kongl. Svenska Vetenskaps-Akademiens Handlingar 21 (1895a), no. 1, 1–23.
  • A. Yamada, On Marden's universal constant of Fuchsian groups, Kodai Math. J. 4 (1981), no. 2, 266–277. \printaddresses